# SDR DHL2005362010

- Difficulty date: December 13, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2840 · Fuel Indicating System
- Part: Amplifier
- Part number: 7069152
- Part serial: 172
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FUEL ON GAGES AND TOTALIZER APPEARED TO BE GOING AT AN EXTREME RATE.  EMERGENCY DECLARED AND LANDING MADE AT PHL.  FUEL QTY WENT DOWN 9000 LBA IN ABOUT 30 MIN.  REPLACED F/Q AMP OPS CHECK OK PER MM 28-42-00.  RAN ENGS 1/2 PER JRH 16.5.  NO DEFECTS NOTED.  ADDITIONALLY FOUND FUEL DUMP DOOR TO BE SAFETY WIRED CLOSED NO FUEL LEAKS WERE NOTED BY EMERGENCY CREW ON TAXI WAY.
